Top 9 Baby Tylenol Chewable – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Bubble Gum, Children's Tylenol Chewables, Acetaminophen for Pain & Fever Relief, 24 ct

#ad
Tylenol #ad - 24-count of children's tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.

This kids' cold & flu medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen- and aspirin-free formula. Our kids' chewables come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old. Tylenol has been relied on by parents for over 60 years. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective kids' cold and flu symptom relief. Tylenol is the #1 pediatrician recommended brand for pain and fever relief.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2 Inches
Length2.05 Inches
Weight0.06 Pounds
Width2.85 Inches
Part Number51924
Model51924

2. Rite Aid

#ad

24 Count | Pain & Fever Relief Children Tablets | for Kids Ages 2-11 Years | Alcohol-Free, Rite Aid Children's Pain Relief Chewable Grape Tablets, Ibuprofen-Free, Aspirin-Free, Acetaminophen, 160 mg

#ad
Rite Aid #ad - Chewable pain relief: rite aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. Grape flavored chewables: compare rite aid’s children’s acetaminophen 160mg chewable tablets to the active ingredient in top national brands.

No aspirin or ibuprofen: each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. Children ages 2-11: rite aid children’s acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, toothache, sore throat, flu, or the common cold. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number449-08-R

3. Tylenol

#ad

24 ct, Grape, 160 mg Acetaminophen for Pain & Fever Relief, Children's Tylenol Chewables

#ad
Tylenol #ad - Tylenol has been relied on by parents for over 60 years. Our kids' chewables come in a kid-friendly grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old.

Tylenol is the #1 pediatrician recommended brand for pain and fever relief. This kids' cold & pains, headache & flu symptom medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen- and aspirin-free formula.224-count of children's tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2 Inches
Length2.05 Inches
Weight0.05 Pounds
Width2.85 Inches
Part Number580828
Model580828

4. Amazon Basic Care

#ad

100 mg, Amazon Basic Care Children's Ibuprofen Chewable Tablets, 24 Count, Pain Reliever and Fever Reducer

#ad
Amazon Basic Care #ad - Amazon basic care children's ibuprofen Chewable Tablets, pain reliever and fever reducer, children's medicine; specifically formulated for kids ages 2-11 years.

Chewable tablets: convenient children's ibuprofen choice for today’s busy families; no water needed; orange flavor. Nonsteroidal anti-inflammatory drug: pain reliever and fever reducer for kids; reduces fever and relieves minor aches and pains due to the common cold, sore throat, flu, headaches and toothaches. Active ingredient in amazon basic care children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, pain reliever and fever reducer for kids; compare to the active ingredient of Children's Motrin. Pain and fever relief for Kids: lasts up to 8 hours per dose; gluten free, preservative free.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Weight0.1 Pounds
Width2.88 Inches
Part Number46162
ModelS0055AN

5. Tylenol

#ad

2 Fl Oz, Tylenol Infants' Acetaminophen Liquid Medicine, Grape

#ad
Tylenol #ad - 2-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one.

Dosing is available for children 2-3 years of age. Ask a doctor about dosage for children under 2 years of age. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes.
BrandTylenol #ad
ManufacturerTylenol #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part NumberJJ-2398
Model300450122605

6. Tylenol

#ad

Pain Plus Fever Relief, 2 fl oz, Infants' Tylenol Liquid Medicine with Acetaminophen, Dye-Free Cherry

#ad
Tylenol #ad - The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.

2-fluid ounce bottle of infants' tylenol oral suspension Medicine with Dye-Free Cherry flavor to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight Dosing is available for children 2-3 years of age Ask a doctor about dosage for children under 2 years of age.

This dye-free baby pain and fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional. Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part Number300450167620
Model300450167620

7. Tylenol

#ad

Cherry, Infants' Tylenol Acetaminophen Liquid Medicine, 2 fl. oz

#ad
Tylenol #ad - Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. This baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.

2-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one. Ask a doctor about dosage for children under 2 years of age. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight.

Dosing is available for children 2-3 years of age. Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part NumberJJ-2211
ModelJJ-2211

8. Neutrogena

#ad

Tylenol Extra Strength Dissolve Packs with Acetaminophen for Pain & Fever, 32 ct, Berry

#ad
Neutrogena #ad - This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed.

From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits. Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free. This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, backache, muscle aches, minor pain of arthritis, headache, menstrual cramps and toothache.3

32-count of tylenol extra strength dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains.
BrandNeutrogena #ad
ManufacturerJohnson & Johnson #ad
Height3.43 Inches
Length1.3 Inches
Width3.94 Inches

9. Tylenol

#ad

4 Fl Oz, Cherry, Tylenol Children's Oral Suspension Medicine with Acetaminophen

#ad
Tylenol #ad - This kids' cold & pains, headache & flu symptom medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula.

4-fluid ounce bottle of children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever. Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade. Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years. Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.1 Inches
Length1.8 Inches
Weight4 ounces
Width2 Inches
Part NumberI00001558
ModelI00001558